# SDR USAA2012073100003

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 63,361 hours, 42,808 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 654645524C
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON RIGHT AILERON TRIM TAB LOWER SURFACE AT 24 INCHES FROM INBOARD EDGE, AT TRAILING EDGE.  REPAIRED RIGHT AILERON TRIM TAB LOWER SURFACE IAW B737-400 SRM 57-60-01 2R2 & 51-70-07.
